# SDR 96ZZZX4416

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28800
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B0821
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Shoulder Bolt
- Part number: 9010443
- Condition: Sheared
- Location: Wing Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART OF HANGAR FELL ON TAIL ASSEMBLY RENDERING PLANE UNFLYABLE.  WHEN REMOVED WINGS FOR TRANSPORTATION TO REPAIR SHOP, A RIGHT WING SHOULDER ATTACH BOLT WAS SHEARED (DID NOT HAPPEN WHEN THE TAIL WAS DAMAGED).  ONLY TWO HOURS SINCE ANNUAL. AD IN EFFECT, 94-CE-15-AD.
